# SDR 2006UALA00644

- Difficulty date: April 6, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,437 hours, 27,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 339-374
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT FWD GALLEY DOOR CORRODED STA 339 TO 374 RBL 59.  REMOVED & REPLACED CREASE BEAM REF SRM 51-40-02.
